advertisement
Question
Posted by: LABGIRL | 2009/02/17

ALLERGY

Hi, I have been in hospital for the last week, being diagnosed with ? meningitis. I had terrible headaches and nausea. The doctor gave me a phethedine injection for the headache and I had an allergic reaction to it, where your blood pressure drops very low and I was very nauceous and everything came out for about 12 hours. I definetely do not want to feel that bad again. I already have a Medic Alert. Do you think it is a good idea to add this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Labgirl
Yes - add it! We often see allergies to Pethidine
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement